# SDR SWIA2023102700805

- Difficulty date: August 5, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 41,482 hours, 37,611 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RH BATT RIB WS53  IS CRACKED (MARKED)   (C-CHECK RO 10/29/2023)   INSTALLED NEW BAT RIB, FWD RH SIDE AT WS53.00. PER DWG 601R10203 REV-G AND CRJ 200 SRM 51-42-21. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
